# SDR DALA2017021701297

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 42,752 hours, 28,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BULKHEAD DOOR WORN ON RT LOWER INTERNAL PAN AT VENTRAL STAIR DOOR.   OUT OF LIMITS.  REPAIRED IAW SRM 52-10-02 2R, REPAIR 16.
